# SDR VNAA2025081911101

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,255 hours, 25,583 cycles
- System (JASC): 3160 · Central Display
- Part: Driver Unit
- Part number: 6229822001
- Part serial: 3J01F
- Condition: Failed
- Location: Zone 200
- Part time: 32,255 hours, 25,583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL MFD FAILURE IN FLIGHT. / REMOVED AND REPLACED LAMP DRIVER UNIT IAW AMM 31-41-07-000/400-801 (CONFIG A01). OPS CHECK GOOD. REMOVED AND REPLACED THE  MFD 1 IAW AMM 31-61-01-000/400-801-A01. OPS CHECK GOOD.
